The maximum principle for the transport equation in the case of Compton scattering
D. S. Konovalova
Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090, Russia
The properties of solutions to the transport equation describing the Compton scattering of photons is investigated. The maximum and minimum principles are proved for this equation. According to them, the radiation density within a region cannot be greater than the maximum positive value of the incident radiation density and cannot be less than its minimum negative value. Furthermore, conditions under which a solution to the equation under consideration is constant are presented. The results of this work are obtained under the assumption that the properties of the medium change continuously with respect to the spatial and energy variables.
steady-state Compton scattering transport equation, maximum and minimum principles, mathematical modeling.
PDF file (1226 kB)
Computational Mathematics and Mathematical Physics, 2005, 45:7, 1185–1194
D. S. Konovalova, “The maximum principle for the transport equation in the case of Compton scattering”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005), 1226–1236; Comput. Math. Math. Phys., 45:7 (2005), 1185–1194
Citation in format AMSBIB
\paper The maximum principle for the transport equation in the case of Compton scattering
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|